# SDR USAA2011111500014

- Difficulty date: October 29, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR Z-BEAM BETWEEN FR64 TO FR66, Y1292.  REPLACED FLOOR Z-BEAM BETWEEN FR64 TO FR66, Y1292 IAW A320 SRM 51-42-11.
